Radial oscillation of linear differential equation
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 911-921
Printed September 30, 2012
Zhaojun Wu
Hubei University of Science and Technology
Abstract : In this paper, the radial oscillation of the solutions of higher order homogeneous linear differential equation $$f^{(k)}+A_{n-2}(z)f^{(k-2)}+\cdots+A_{1}(z)f'+A_{0}(z)f=0$$ with transcendental entire function coefficients is studied. Results are obtained to extend some results in [Z. Wu and D. Sun, Angular distribution of solutions of higher order linear differential equations, J. Korean Math. Soc. $\bf 44$ (2007), no. 6, 1329--1338].
Keywords : radial exponent of convergence, iterated order, sectorial oscillation, Borel direction
MSC numbers : Primary 30D30; Secondary 30D35, 34M20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd